Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 12, Issue 3

Issues

Character degree graphs of automorphism groups of characteristically simple groups

Mark L. Lewis
  • Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242, U.S.A. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ John K. McVey
  • Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242, U.S.A. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-11-06 | DOI: https://doi.org/10.1515/JGT.2008.083

About the article

Received: 2007-12-18

Revised: 2008-05-09

Published Online: 2008-11-06

Published in Print: 2009-05-01


Citation Information: Journal of Group Theory, Volume 12, Issue 3, Pages 387–391, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.083.

Export Citation

© de Gruyter 2009.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zeinab Akhlaghi, Khatoon Khedri, and Bijan Taeri
Communications in Algebra, 2019, Volume 47, Number 7, Page 2577
[2]
Silvio Dolfi, Khatoon Khedri, and Emanuele Pacifici
Journal of Algebra, 2018, Volume 512, Page 66
[3]
Kamal Aziziheris and Mohammad Hosein Salmani Yengejeh
Communications in Algebra, 2017, Volume 45, Number 10, Page 4283
[4]
Hung P. Tong-Viet
Monatshefte für Mathematik, 2014, Volume 175, Number 3, Page 457
[5]
Hung P. Tong-Viet
Journal of Algebra, 2014, Volume 397, Page 18

Comments (0)

Please log in or register to comment.
Log in